# SDR 0000539612

- Difficulty date: January 22, 2000
- Submitted: March 6, 2000
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- Aircraft time: 60,017 hours, 73,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1143
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANTED FRAME CRACKED IN AFT ACCESORY COMPARTMENT AT BS 1143 UNDER ACTUATOR FOR AIRSTAIR.  CUT OUT CRACKED AREA AND REPAIRED PER EA 98-16725.
